# SDR DALA12011063355

- Difficulty date: October 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 35,394 hours, 4,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT 35 A&B LIGHT INOP. REPLACED LIGHT ASSY IAW MM33-52, OPS CHECKED GOOD.
